On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors
Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2067-2086.

We extend results on generic strange duality for K3 surfaces by showing that the proposed isomorphism holds over an entire Noether-Lefschetz divisor in the moduli space of quasipolarized K3s. We interpret the statement globally as an isomorphism of sheaves over this divisor, and also describe the global construction over the space of polarized K3s.

On établit l’isomorphisme de dualité étrange pour toutes les surfaces K3 constituant un diviseur de Noether-Lefschetz dans l’espace de modules de surfaces K3 quasipolarisées. On interprète le résultat d’une manière globale, comme un isomorphisme de faisceaux à travers ce diviseur, et on décrit aussi la construction globale sur l’espace de modules des surfaces K3s polarisées.

DOI: 10.5802/aif.2904
Classification: 14J60,  14J28,  14J15
Keywords: K3 surface, moduli space of sheaves, strange duality
Marian, Alina 1; Oprea, Dragos 2

1 Northeastern University Department of Mathematics 567 Lake Hall Boston, MA 02115 (USA)
2 University of California Department of Mathematics 9500 Gilman Drive ♯ 0112 La Jolla, CA 92093-0112 (USA)
@article{AIF_2014__64_5_2067_0,
     author = {Marian, Alina and Oprea, Dragos},
     title = {On {Verlinde} sheaves and strange duality over elliptic {Noether-Lefschetz} divisors},
     journal = {Annales de l'Institut Fourier},
     pages = {2067--2086},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {5},
     year = {2014},
     doi = {10.5802/aif.2904},
     mrnumber = {3330931},
     zbl = {06387331},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2904/}
}
TY  - JOUR
AU  - Marian, Alina
AU  - Oprea, Dragos
TI  - On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 2067
EP  - 2086
VL  - 64
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2904/
UR  - https://www.ams.org/mathscinet-getitem?mr=3330931
UR  - https://zbmath.org/?q=an%3A06387331
UR  - https://doi.org/10.5802/aif.2904
DO  - 10.5802/aif.2904
LA  - en
ID  - AIF_2014__64_5_2067_0
ER  - 
%0 Journal Article
%A Marian, Alina
%A Oprea, Dragos
%T On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors
%J Annales de l'Institut Fourier
%D 2014
%P 2067-2086
%V 64
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2904
%R 10.5802/aif.2904
%G en
%F AIF_2014__64_5_2067_0
Marian, Alina; Oprea, Dragos. On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors. Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2067-2086. doi : 10.5802/aif.2904. http://www.numdam.org/articles/10.5802/aif.2904/

[1] Barth, W.; Peters, C.; Van de Ven, A. Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 4, Springer-Verlag, Berlin, 1984, pp. x+304 | DOI | MR | Zbl

[2] Bernardara, M.; Hein, G. The Euclid-Fourier-Mukai algorithm for elliptic surfaces (arXiv:1002.4986, to appear in Asian J. Math.)

[3] Bridgeland, Tom Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math., Volume 498 (1998), pp. 115-133 | DOI | MR | Zbl

[4] Caldararu, Andrei Horia Derived categories of twisted sheaves on Calabi-Yau manifolds, ProQuest LLC, Ann Arbor, MI, 2000, pp. 196 Thesis (Ph.D.)–Cornell University | MR

[5] Ellingsrud, Geir; Göttsche, Lothar; Lehn, Manfred On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom., Volume 10 (2001) no. 1, pp. 81-100 | MR | Zbl

[6] Friedman, Robert Algebraic surfaces and holomorphic vector bundles, Universitext, Springer-Verlag, New York, 1998, pp. x+328 | DOI | MR | Zbl

[7] van der Geer, Gerard; Katsura, Toshiyuki Note on tautological classes of moduli of K3 surfaces, Mosc. Math. J., Volume 5 (2005) no. 4, p. 775-779, 972 | MR | Zbl

[8] Hernandez Ruiperez, D.; Lopez Martin, A. C.; Sancho de Salas, F. Relative integral functors for singular fibrations and singular partners, J. Eur. Math. Soc., Volume 11 (2009), pp. 597-625 | DOI | MR | Zbl

[9] Huybrechts, Daniel Birational symplectic manifolds and their deformations, J. Differential Geom., Volume 45 (1997) no. 3, pp. 488-513 http://projecteuclid.org/euclid.jdg/1214459840 | MR | Zbl

[10] Le Potier, J. Fibré déterminant et courbes de saut sur les surfaces algébriques, Complex projective geometry (Trieste, 1989/Bergen, 1989) (London Math. Soc. Lecture Note Ser.), Volume 179, Cambridge Univ. Press, Cambridge, 1992, pp. 213-240 | DOI | MR | Zbl

[11] Le Potier, J. Dualité étrange sur le plan projectif, 1996 (Luminy)

[12] Li, Jun Algebraic geometric interpretation of Donaldson’s polynomial invariants, J. Differential Geom., Volume 37 (1993) no. 2, pp. 417-466 http://projecteuclid.org/euclid.jdg/1214453683 | MR | Zbl

[13] Marian, Alina; Oprea, Dragos A tour of theta dualities on moduli spaces of sheaves, Curves and abelian varieties (Contemp. Math.), Volume 465, Amer. Math. Soc., Providence, RI, 2008, pp. 175-201 | DOI | MR | Zbl

[14] Marian, Alina; Oprea, Dragos Generic strange duality for K3 surfaces, Duke Math. J., Volume 162 (2013) no. 8, pp. 1463-1501 (With an appendix by Kota Yoshioka) | DOI | MR | Zbl

[15] Piatetski-Shapiro, I. I.; Shafarevich, I. R. A Torelli theorem for algebraic surfaces of type K3, Math. USSR Izvestia, Volume 5 (1971), pp. 547-588 | DOI | Zbl

[16] Sawon, Justin Abelian fibred holomorphic symplectic manifolds, Turkish J. Math., Volume 27 (2003) no. 1, pp. 197-230 | MR | Zbl

[17] Scala, Luca Dualité étrange de Le Potier et cohomologie du schéma de Hilbert ponctuel d’une surface, Gaz. Math. (2007) no. 112, pp. 53-65 | MR | Zbl

[18] Scala, Luca Cohomology of the Hilbert scheme of points on a surface with values in representations of tautological bundles, Duke Math. J., Volume 150 (2009) no. 2, pp. 211-267 | DOI | MR | Zbl

Cited by Sources: